# SDR GLBA96014

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84GL
- Make and model: Beech 1900C
- Aircraft serial: UC84
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 3036817A
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 9,839 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GRI - THE CREW REPORTED THAT THE RIGHT PROP RPM COMES BACK TO 1500 AFTER TAKEOFF.  THEY ELECTED AN AIR TURN BACK AND MADE AN UNEVENTRUL LANDING.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PRIMARY PROP GOVERNOR.  OPS CHECK WAS GOOD.  (M)
